# SDR DALA2025042203130

- Difficulty date: April 19, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N503DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10974
- Aircraft time: 12,406 hours, 2,933 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Spinner
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 5003 DIRTY SOCK ODOR WAS DETECTED ON FINAL APPROACH AND BECAME MORE NOTICEABLE AFTER LANDING, ESPECIALLY AFTER PARKING AT THE GATE WITH APU BLEEDS ON. CORRECTIVE ACTION: PERFORMED GVI #2 ENG FAN, FOUND OIL COMING FROM SPINNER. REMOVED AND REPLACED #2 ENG FAN SHAFT COVER REF A321 AMM 72-15-00. LEAK CHECK OK. (7240016)
